# SDR MYWA2017081100188

- Difficulty date: August 11, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 27,552 hours, 11,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328
- Part time: 27,552 hours, 11,211 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND A CRACK AT SUPPORT BRACKET BETWEEN BS 312 TO 328, LEFT SIDE, 16 INCHES IN LENGTH. REPLACED IAW SRM 53-10-51.
